# SDR CA060629007

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft serial: BB170
- Aircraft time: 20,981 hours
- Engine: Pwa PT6A41
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10138001313
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT EXPERIENCED A LEAK DOWN OF CABIN PRESSURE.  THE TROUBLE WAS TRACED TO THE FLOW CONTROL PACK UNITS.  BOTH CONTROL UNITS WERE REPLACED WITH OVERHAULED UNITS.  THE UNITS THAT WERE INSTALLED NEVER PROVIDED ENOUGH FLOW FOR PRESURIZATION, HEATING AND COOLING.  WHEN THE OVERHAULER OF THE UNITS WAS CONTACTED, THEY INFORMED US THAT THEY HAD PROBLEMS WITH THEIR CALIBRATION SYSTEM WHICH MADE THE FLOW PACKS PUT OUT MINIMUM AIR.  THEY HAD KNOWN ABOUT THIS PROBLEM FOR TWO MONTHS OR MORE HOWEVER THEY CONTINUED TO PRODUCE AND SELL OVERHAULED UNITS.  OUR COMPANY RECEIVED TWO OVERHAULED UNITS TO REPLACE THESE THAT WERE OVERHAULED IMPROPERLY ALSO.  THE COMPANY SPECIFIED THAT ANY PACKS OVERHAULED BEFORE MAY 19 W
